# SDR AALA20140729008

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 5,027 hours, 609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0203173001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ESCAPE PATH LIGHT NEXT TO SEAT 32C MISSING LENS.  REPLACED LENS.  OPERATIONS CHECKED NORMAL.
